Publications in collaboration with researchers from Universitat de València (8)

2019

  1. The probabilistic pickup-and-delivery travelling salesman problem

    Expert Systems with Applications, Vol. 121, pp. 313-323

2014

  1. Existence of non-isotropic conjugate points on rank one normal homogeneous spaces

    Annals of Global Analysis and Geometry, Vol. 45, Núm. 3, pp. 211-231

2004

  1. Harmonicity and minimality of oriented distributions

    Israel Journal of Mathematics, Vol. 143, pp. 253-279

2003

  1. Some Recent Contributions to Routing and Location Problems

    Networks, Vol. 42, Núm. 2, pp. 109-113

2001

  1. Jacobi-Nijenhuis manifolds

    Actas del Octavo Encuentro de Otoño de Geometría y Física: Castillo de la Mota, Medina del Campo (Valladolid), 23, 24 y 25 de septiembre de 1999

  2. Harmonic and minimal invariant unit vector fields on homogeneous Riemannian manifolds

    Houston Journal of Mathematics, Vol. 27, Núm. 2, pp. 377-409

1999

  1. Variétés de Jacobi - Nijenhuis et compatibilité des structures de Jacobi

    Comptes Rendus de l'Academie des Sciences - Series I: Mathematics, Vol. 329, Núm. 9, pp. 797-802